RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Math. Ed.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Ed., 2016, Issue 3(79), Pages 49–65 (Mi mo579)  

Students and teachers of mathematical specialties

Smooth Functions, Formal Series, and Whitney Theorems

N. G. Pavlovaa, A. O. Remizovb

a Peoples Friendship University of Russia, Moscow
b V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow

Abstract: An introduction to smooth calculus including a number of Whitney theorems.

Keywords: smooth functions, formal series, Whitney theorem.

Full text: PDF file (362 kB)
References: PDF file   HTML file
UDC: 517.51

Citation: N. G. Pavlova, A. O. Remizov, “Smooth Functions, Formal Series, and Whitney Theorems”, Math. Ed., 2016, no. 3(79), 49–65

Citation in format AMSBIB
\Bibitem{PavRem16}
\by N.~G.~Pavlova, A.~O.~Remizov
\paper Smooth Functions, Formal Series, and Whitney
Theorems
\jour Math. Ed.
\yr 2016
\issue 3(79)
\pages 49--65
\mathnet{http://mi.mathnet.ru/mo579}


Linking options:
  • http://mi.mathnet.ru/eng/mo579
  • http://mi.mathnet.ru/eng/mo/y2016/i3/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Mathematical Education
    Number of views:
    This page:740
    Full text:230
    References:44
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019